# SDR USAA2013022500003

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 39,787 hours, 17,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3C EMERGENCY FLOOR LIGHT LENS COVER BROKEN.  REPLACED SEAT 3C EMERGENCY LIGHT LENS COVER.
